# SDR CA130121005

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 64,533 hours, 57,488 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler
- Part time: 52,146 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR TAKEOFF, THE NR 1 HYDR SYS, PRESSURE AND QUANTITY, DEPLETED. ACFT WAS TOWED BACK TO THE GATE.  UPON MAINTENANCE INSPECTION, IT WAS FOUND THAT THE NR 2 INBD SPOILER ACTUATOR WAS CRACKED.  THE ACTUATOR WAS REPLACED AND THE APPLICABLE LEAK AND FUNCTION CHECKS WERE ACCOMPLISHED.
